# SDR UPS04242971

- Difficulty date: August 9, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, ENGINE NR 1 PYLON PANEL 5401 IS DELAMINATED INNER SURFACE FWD END ENG NR 1 PYLON PANEL 5401 REPAIRED IAW SRM 51-40-20.
